Skip to Main content Skip to Navigation
Journal articles

Handy sufficient conditions for the convergence of the maximum likelihood estimator in observation-driven models

Abstract : We generalize asymptotic properties obtained in the observation-driven times series models considered by [R. Douc, P. Doukhan, and E. Moulines, Ergodicity of observation-driven time series models and consistency of the maximum likelihood estimator, Stochastic Processes Appl., 123(7):2620–2647, 2013] in the sense that the conditional law of each observation is also permitted to depend on the parameter. The existence of ergodic solutions and the consistency of the maximum likelihood estimator (MLE) are derived under easy-to-check conditions. The obtained conditions appear to apply for a wide class of models. We illustrate our results with specific observation-driven times series, including the recently introduced NBIN-GARCH and NM-GARCH models, demonstrating the consistency of the MLE for these two models.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01078073
Contributor : Tepmony Sim <>
Submitted on : Wednesday, June 3, 2015 - 3:20:07 PM
Last modification on : Monday, October 19, 2020 - 9:49:26 AM
Long-term archiving on: : Monday, September 14, 2015 - 5:47:13 PM

Files

odconsistency_Hal.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Randal Douc, François Roueff, Tepmony Sim. Handy sufficient conditions for the convergence of the maximum likelihood estimator in observation-driven models. Lithuanian Mathematical Journal, Springer Verlag, 2015, 55 (3), pp.367-392. ⟨10.1007/s10986-015-9286-8⟩. ⟨hal-01078073v2⟩

Share

Metrics

Record views

447

Files downloads

288